# SDR IXXA20130412008

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 94,976 hours, 23,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX AREA EMERGENCY FLASHLIGHT BATTERY DEAD.  R & R EMERGENCY FLASHLIGHT BATTERY IAW MM 25-60-0. OPS CHECKS GOOD.
